Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kojack

Should I try it again?

Recommended Posts

I'm 23 years old and have been on accutane once before ( I was probably 16 and dont remember the dose-bare with me). Had cystic acne on middle of chest and sometimes on face along with general acne. Of course after a few months of my face drying out and my lips looking as you would expect it worked wonders and pretty much cleared up all problems. Then a few years later (age 18-19) bumps started to come back on my chest and frequent breakouts on my face. Nothing serious but uncomfortable. Been dealing with it since. Switched dermos recently and am considering a light dose of the magic pills again. Have been on Minocycline pills for a # of months along with retin a and just about everything else. Would I benefit from a light dose in hopes of reducing the dry lips we all love and at the same time working well for a mild case? Or would I be wasting my time and money? Anybody have experience with a low dosage? I work with people day in and day out i dont know if i could deal with those lips again! Suggestion?!

Share this post


Link to post
Share on other sites

do it man....im in the same situation.....i also took accutane before when i wus around 22 an it worked amazing, but after a couple years it started to come bak. I too tried the the antibiotic+ retin A combo for a couple months but it didnt do shit....so i decided to give them magic pills one last try (hopefully). Im currently passin my 4 month mark an it has helped alot but i am still not totally cleared yet. I also experienced massive cysts during the initial breakout which i didnt experience the first time and the side effects im gettin now r ridiculous man. The first time i was on accutane the only prob i had was chapped lips.Now chapped lips r the least of ma problems. I got achy joints, blurry vision during the day and night, loss of appetite(lost around 10-15 lbs), dry skin everywhere, backaches like the fuken hunchbak of notre dame, an a tan thats transformed my asian face into the redness of a native indian.ah well.....its all gunna be over soon.....screw the mino an retin a...dat shit dont work man....

considering dosage im takin 40mg once a day then 40 mg twice a day..alternating...so 40..then 80...then 40....80....u get it.....if u start low it mite lessen the initial breakout (supposively)...i only weigh like a buk 130 an i blew up wit creazee zits an cysts durin the initial breakout on my current dosage so.....talk to ur derm...good luk bro

Share this post


Link to post
Share on other sites

I think you should do it, definitely.. Im only on my first lot of roaccutane but im on a low dose to prevent it flairing too badly.. im on 20 mg a day and have just started my 8th day but already my skin has improved.. the only thing i have is slightly dry lips.. i know that im only one week into it but im on a low dose and will be for some time.. but it just helps to know that there's something being done about it,that will eventually work. Ive been on minocycline for years before this and was always stalling going on the tane.. But i dont regret going on it.

The only thing i will say is that lots of people talk about the breakouts and the side effects when you go on the tane for the 2nd time being much worse... buts that a high dosage.. i still think you should try it. Living with acne is hellish so kill the bastard and get back on the tane!!

Share this post


Link to post
Share on other sites

Thanks for the feedback! Would someone recommend going on 5mg 10mg 20mg regimen-upping a dose each month? Or just stay at a constant 20mg throughout.

Anyone try slowly upping the dose? Hows the side affects w/ 20mg?

Share this post


Link to post
Share on other sites

Well... im on day 8 on 20 mg and so far so good.. slightly try lips, my eyes are a little itchy but nothing that is not easy to overcome!Im gonna be on 20 mg till at least 26th August cos thats when my next derm appointment is so we'll have to see. The only thing ive noticed today was slightly oily skin, especially across my nose.. which i think must be a side effect... before it starts to dry you out.. GREAT!! The joys of the tane.. if you want to know more about how im going.. mail me or whatever!

What ever you decided to do, i hope everything goes alright for it.. Noone deserves to suffer more than they need to.

foc

Share this post


Link to post
Share on other sites

I couldn't agree more. Please keep this post updated on your treatment. If the 20mg seems to be doing the job with minimal side effects then I'll be right behind you. Would appreciate a weekly update if you could. Thanks again!

Share this post


Link to post
Share on other sites

Sure, no probs.. i have a good feeling that it might just work...well fingers crossed anyway. But its important to keep on reminding yourself that a lot can happen within a week..the tane's hardcore stuff. Il definitely keep you posted.

foc smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×